MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CR FEMORAL CEM, RIGHT, SZ 4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4) ) logic cr tib insert std, sz 4, 9mm (cat# 02-012-47-4009 / serial# (b)(4) ) three peg patella 35mm (cat# 200-02-35 / serial# (b)(4) ) as reported, patient presented with pain and extension problem.After checking, surgeon decided to revise the femoral component.Patient was revised to a size 4 ps femur and 9mm ps liner.Patient was last known to be in stable condition following the event.The device will not be returned for analysis as it was discarded by the hospital.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Event or Problem Description
As reported, patient presented with pain and extension problem.After checking, surgeon decided to revise the femoral component.Patient was revised to a size 4 ps femur and 9mm ps liner.Patient was last known to be in stable condition following the event.The device will not be returned for analysis as it was discarded by the hospital.

Brand Name
LOGIC CR FEMORAL CEM, RIGHT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11690438
Report Number1038671-2021-00178
Device Sequence Number16917994
Product Code JWH
UDI-Device Identifier10885862158130
UDI-Public10885862158130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberLOGIC CR FEMORAL CEM, RIGHT, SZ 4
Device Catalogue Number02-010-03-0340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age50 YR